Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 10, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 16, 2015, 3:21 PM CDT for Blanco County, Hays County, Texas. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 3:21 PM CDT (20:21 UTC)
- Expired
- Apr 16, 2015, 4:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Blanco County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 3:23 PM CDT | HAIL 0.25 | Blanco, TX | |
| Apr 16, 3:26 PM CDT | HAIL 1 | Blanco, TX | |
| Apr 16, 3:30 PM CDT | HAIL 1 | Blanco, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 2:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 8.4 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
065 WUUS54 KEWX 162021 SVREWX TXC031-209-162100- /O.NEW.KEWX.SV.W.0010.150416T2021Z-150416T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 321 PM CDT THU APR 16 2015 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL HAYS COUNTY IN SOUTH CENTRAL TEXAS... CENTRAL BLANCO COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 400 PM CDT * AT 320 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BLANCO... MOVING NORTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... BLANCO...JOHNSON CITY...FLUGRATH...PAYTON...HENLY... TWIN SISTERS AND MOUNT GAINOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2998 9844 3012 9855 3037 9834 3014 9811 TIME...MOT...LOC 2020Z 236DEG 22KT 3008 9846 HAIL...1.00IN WIND...<50MPH $$ CP
1 follow-up statement
836
WWUS54 KEWX 162038
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
338 PM CDT THU APR 16 2015
TXC031-209-162100-
/O.CON.KEWX.SV.W.0010.000000T0000Z-150416T2100Z/
HAYS TX-BLANCO TX-
338 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WEST CENTRAL HAYS AND CENTRAL BLANCO COUNTIES...
AT 337 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAYTON...OR
NEAR BLANCO...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BLANCO...JOHNSON CITY...PAYTON...HENLY...TWIN SISTERS AND MOUNT
GAINOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2998 9844 3015 9847 3037 9834 3014 9811
TIME...MOT...LOC 2037Z 236DEG 22KT 3014 9836
HAIL...1.00IN
WIND...60MPH
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 2:58 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 16, 2:58 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 258 PM CDT THU APR 16 2015 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER THE FOUR CORNERS REGION WITH SOUTHWESTERLY FLOW ACROSS TEXAS. THE SUB-TROPICAL JET WAS ACROSS NORTHERN MEXICO NOSING INTO SOUTH TEXAS NEAR LAREDO. AT THE SURFACE HIGH PRESSURE CENTERED TO OUR NORTHEAST HAS THE WINDS FROM THE SOUTHEAST BRINGING MOIST AIR TO THE REGION. DEW POINT TEMPERATURES ARE GENERALLY IN THE MIDDLE TO UPPER 60S. THERE WAS A STATIONARY FRONT STRETCHED FROM WESTERN KANSAS TO CENTRAL NEW MEXICO TO SOUTHERN ARIZONA. A DRYLINE WAS BECOMING ESTABLISHED OVER SOUTHEASTERN NEW MEXICO AND WESTERN TEXAS. THE UPPER LOW WILL MOVE SLOWLY TO THE NORTHEAST DURING THIS PERIOD. THE SUB-TROPICAL JET WILL MOVE AROUND TO THE EAST SIDE OF THE LOW AND WEAKEN. CAPE VALUES THIS EVENING ARE FORECAST TO BE 2000-3000 J/KG AND BULK SHEAR 30-40 KTS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10PM FOR MOST OF THE EASTERN HALF OF OUR CWA. THE MAIN THREAT WILL BE FROM DAMAGING WINDS AND LARGE HAIL WITH A SMALLER THREAT FOR TORNADOES. STORMS SHOULD WEAKEN...BUT CONTINUE OVERNIGHT. WITH THE SLOW MOVEMENT OF THE UPPER LOW FRIDAY AFTERNOON AND EVENING ARE LOOKING LIKE A CONTINUED THREAT FOR SEVERE. A SHORT WAVE TROUGH IS FORECAST TO MOVE THROUGH THE PATTERN AND TRIGGER STORMS DURING THE AFTERNOON. INSTABILITY AND SHEAR WILL REMAIN FAVORABLE FOR SEVERE THUNDERSTORMS. LOW LEVEL WINDS FROM THE SOUTHEAST WILL KEEP SURFACE MOISTURE HIGH. CLOCKWISE TURNING THROUGH THE VERTICAL COLUMN WILL SUPPORT ROTATING UPDRAFTS AND POSSIBLY SUPERCELLS. MAIN THREATS WILL AGAIN BE DAMAGING WINDS AND LARGE HAIL WITH A LESSER TORNADO THREAT. BEST AREA WILL BE SOUTH OF A GEORGETOWN TO DEL RIO LINE. THE SEVERE THREAT WILL CONTINUE THROUGH THE EVENING AND DIMINISH OVERNIGHT. && .LONG TERM (SATURDAY THROUGH THURSDAY)... SATURDAY THE UPPER LOW WILL BEGIN TO OPEN INTO A WAVE AND THE TROUGH WILL BECOME NEGATIVELY TILTED ACROSS THE CENTRAL AND SOUTHERN PLAINS. MODELS CONTINUE TO FORECAST CAPE IN EXCESS OF 2000 J/KG AND SHEAR OF 30 TO 40 KTS. WE ARE IN THE SPC DAY 3 SLIGHT RISK FOR SATURDAY AFTERNOON AND EVENING. THE SEVERE THREAT SHOULD END BY SUNDAY AS THE UPPER TROUGH BEGINS TO MOVE AWAY AND THE FLOW BECOMES ZONAL. MOIST LOW LEVEL FLOW WILL CONTINUE THROUGH MUCH OF THE WEEK WITH LOW CHANCES FOR THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 80 63 81 62 / 70 50 60 40 40 AUSTIN BERGSTROM INTL AIRPORT 63 79 62 79 62 / 70 50 60 50 40 NEW BRAUNFELS MUNI AIRPORT 65 79 63 81 62 / 60 60 60 50 40 BURNET MUNI AIRPORT 63 78 60 79 59 / 70 50 50 40 40 DEL RIO INTL AIRPORT 67 80 63 83 59 / 30 60 30 30 10 GEORGETOWN MUNI AIRPORT 64 78 62 80 61 / 70 50 60 40 40 HONDO MUNI AIRPORT 66 79 62 81 61 / 40 70 50 50 30 SAN MARCOS MUNI AIRPORT 64 79 63 79 62 / 60 60 60 50 40 LA GRANGE - FAYETTE REGIONAL 66 80 66 79 64 / 70 70 60 50 40 SAN ANTONIO INTL AIRPORT 67 79 64 80 64 / 60 70 60 50 40 STINSON MUNI AIRPORT 66 80 64 80 63 / 50 70 60 50 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 16, 2:34 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 234 PM CDT THU APR 16 2015 TXZ171>173-183>194-202>209-217>225-228-171100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 234 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM... SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF A LINE FROM FREDERICKSBURG TO SAN ANTONIO TO KARNES CITY. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED... ESPECIALLY ALONG AND EAST OF INTERSTATE 35. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE RIO GRANDE PLAINS DURING THE EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CONTINUED RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL TEXAS ON FRIDAY...ESPECIALLY SOUTH OF A DEL RIO TO FREDERICKSBURG TO AUSTIN LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY DOWNPOURS OF 1 TO 3 INCHES. A SLIGHT RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON FRIDAY.
In the hours before
Special weather statement, Apr 16, 2:51 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 251 PM CDT THU APR 16 2015 TXZ189-190-162030- KENDALL TX-BLANCO TX- 251 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KENDALL... SOUTHWESTERN BLANCO AND SOUTHEASTERN GILLESPIE COUNTIES UNTIL 330 PM CDT... AT 250 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SISTERDALE...OR 14 MILES WEST OF BLANCO...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL...WINDS IN EXCESS OF 30 MPH AND HEAVY RAINS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLANCO AND FLUGRATH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2994 9863 3006 9873 3023 9843 3006 9829 TIME...MOT...LOC 1950Z 239DEG 18KT 3002 9864 CP
Local storm report, Apr 16, 3:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
305 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL LA VERNIA 29.35N 98.11W
04/16/2015 E0.70 INCH WILSON TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1500150
SBSSpecial weather statement, Apr 16, 3:09 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
309 PM CDT THU APR 16 2015
TXZ186>190-204>206-162100-
KENDALL TX-BEXAR TX-MEDINA TX-BLANCO TX-BANDERA TX-COMAL TX-
GILLESPIE TX-KERR TX-
309 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COMAL...NORTHEASTERN
MEDINA...KENDALL...SOUTHWESTERN BLANCO...CENTRAL BANDERA...
NORTHWESTERN BEXAR...SOUTHERN GILLESPIE AND EASTERN KERR COUNTIES
UNTIL 400 PM CDT...
AT 304 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF KERRVILLE
TO NEAR SISTERDALE TO NEAR HELOTES...AND MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL...WINDS IN EXCESS OF 30 MPH AND HEAVY RAINS WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MEDINA...KERRVILLE...FREDERICKSBURG...BOERNE...COMFORT...BLANCO...
BANDERA...HUNT...HELOTES...FAIR OAKS RANCH...CANYON LAKE...
BULVERDE...INGRAM...STONEWALL...FLUGRATH...MOUNTAIN HOME...KERRVILLE
STATE PARK...WARING...PIPE CREEK AND WALNUT GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3024 9838 2970 9833 2952 9878 2954 9882
2987 9949 3024 9941 3026 9856
TIME...MOT...LOC 2004Z 246DEG 27KT 2998 9926 2999 9871 2960 9870
CPSpecial weather statement, Apr 16, 3:10 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
310 PM CDT THU APR 16 2015
TXZ225-162030-
LAVACA TX-
310 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAVACA COUNTY UNTIL
330 PM CDT...
AT 309 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUBLIME...OR 10 MILES EAST OF HALLETTSVILLE...MOVING NORTH AT 40 MPH.
HALF INCH HAIL...WIND GUSTS OF 50 TO 55 MPH AND HEAVY RAINS WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HALLETTSVILLE...SUBLIME...VIENNA AND VSETIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2932 9658 2932 9661 2935 9692 2962 9695
2962 9685 2960 9684 2958 9684 2958 9679
2934 9656
TIME...MOT...LOC 2009Z 198DEG 34KT 2943 9676
CPSpecial weather statement, Apr 16, 3:13 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
313 PM CDT THU APR 16 2015
TXZ223-162045-
GONZALES TX-
313 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GONZALES COUNTY UNTIL 345
PM CDT...
AT 313 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SMILEY...MOVING NORTH AT 30 MPH.
HALF INCH HAIL...WIND GUSTS UP TO 50 MPH AND HEAVY RAINS WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GONZALES...SMILEY...PALMETO...COST...BEBE...HAMON...WRIGHTSBORO...OAK
FOREST...SAMPLE...DILWORTH...MONTHALIA AND OTTINE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2915 9756 2913 9762 2922 9772 2962 9763
2951 9724
TIME...MOT...LOC 2013Z 199DEG 26KT 2921 9760
CPSpecial weather statement, Apr 16, 3:18 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
318 PM CDT THU APR 16 2015
TXZ207-162100-
GUADALUPE TX-
318 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GUADALUPE AND
SOUTHWESTERN CALDWELL COUNTIES UNTIL 400 PM CDT...
AT 317 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF SEGUIN...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH AND HEAVY RAINS WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEGUIN...KINGSBURY...GERONIMO AND ZIPP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2955 9770 2940 9796 2948 9806 2979 9790
2970 9774 2970 9773 2968 9770 2967 9770
2967 9768 2965 9764
TIME...MOT...LOC 2017Z 217DEG 24KT 2947 9798
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 1:16 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 44 min |
| Apr 16, 1:38 AM CDT | Special Weather Statement | EWX | Terrell | 37 min |
| Apr 16, 2:05 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| Apr 16, 8:50 AM CDT | Special Weather Statement | EWX | Kinney | 25 min |
| Apr 16, 9:13 AM CDT | Special Weather Statement | EWX | Kinney | 47 min |
| Apr 16, 9:44 AM CDT | Special Weather Statement | EWX | Edwards | 31 min |
| Apr 16, 10:06 AM CDT | Special Weather Statement | EWX | Real | 39 min |
| Apr 16, 11:55 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe, Wilson | 50 min |
| Apr 16, 12:14 PM CDT | Special Weather Statement | EWX | Bandera, Kerr, Real, Uvalde | 46 min |
| Apr 16, 12:50 PM CDT | Special Weather Statement | EWX | Gonzales | 40 min |
| Apr 16, 1:09 PM CDT | Special Weather Statement | EWX | Bandera, Kendall, Real, Uvalde | 51 min |
| Apr 16, 1:52 PM CDT | Special Weather Statement | EWX | Atascosa | 38 min |
| Apr 16, 2:04 PM CDT | Special Weather Statement | EWX | Bandera, Kendall | 56 min |
| Apr 16, 2:16 PM CDT | Special Weather Statement | EWX | Kendall | 44 min |
| Apr 16, 2:28 PM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 32 min |
| Apr 16, 2:31 PM CDT | Special Weather Statement | EWX | Wilson | 44 min |
| Apr 16, 2:41 PM CDT | Special Weather Statement | EWX | Guadalupe | 49 min |
| Apr 16, 2:51 PM CDT | Special Weather Statement | EWX | Blanco | 39 min |
| Apr 16, 3:09 PM CDT | Special Weather Statement | EWX | Bandera, Kendall, Kerr | 51 min |
| Apr 16, 3:10 PM CDT | Special Weather Statement | EWX | Lavaca | 20 min |
| Apr 16, 3:13 PM CDT | Special Weather Statement | EWX | Gonzales | 32 min |
| Apr 16, 3:18 PM CDT | Special Weather Statement | EWX | Guadalupe | 42 min |
| Apr 16, 3:24 PM CDT | Special Weather Statement | EWX | Comal | 36 min |
| Apr 16, 3:36 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 54 min |
| Apr 16, 3:50 PM CDT | Special Weather Statement | EWX | Gonzales | 25 min |
| Apr 16, 3:59 PM CDT | Special Weather Statement | EWX | Caldwell, Fayette | 61 min |
| Apr 16, 4:03 PM CDT | Special Weather Statement | EWX | Hays, Travis | 27 min |
| Apr 16, 4:19 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 41 min |
| Apr 16, 4:34 PM CDT | Special Weather Statement | EWX | Bastrop | 41 min |
| Apr 16, 4:45 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Travis | 60 min |
| Apr 16, 4:52 PM CDT | Special Weather Statement | EWX | Caldwell, Hays, Travis | 53 min |
| Apr 16, 5:20 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Hays, Travis | 3 hr |
| Apr 16, 5:34 PM CDT | Special Weather Statement | EWX | Caldwell | 26 min |
| Apr 16, 6:17 PM CDT | Areal Flood Advisory | EWX | Gonzales | 118 min |
| Apr 16, 6:25 PM CDT | Special Weather Statement | EWX | Fayette | 65 min |
| Apr 16, 6:48 PM CDT | Areal Flood Advisory | EWX | Fayette | 117 min |
| Apr 16, 6:53 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.